T Nation

Is It the 4-AD?


#1

I'm in week 4 of this cycle and have been experiencing some fairly serious aggression and have noticed myself to be a bit moody lately.

Weeks 1 Test Ent frontload 1200 mgs
Weeks 1-8 600 mgs
1 mg arimidex eod
Weeks 1-2
20 mgs PP
10 mgs SD

Weeks 1-4 700 mgs EQ

Weeks 2-4 1,2,1 Trimax

Weeks 3-4 400-600 mgs 4-ad trans

Weeks 4-8 40 mgs Anavar ed

Weeks 4-8 30-40 mgs MGF ed (That's another log)

The only thing I can think of that might be the cause, outside of enviromental factors (of which there are a few), would be the 4-ad. Would the 4-ad alongside of test/eq be the cause? I was pretty damn happy go lucky while on the SD/pp and it seems since the 4-ad I've been pretty damn Agro. I've used it alone in the past at lower doses and noticed it helped give me some drive. However, this is like that. Can someone please help me out here?


#2

Considering that you've always been fine on Test, it would seem that there may be a connection. I've read on some other forums that some people feel that they are more agressive on prohormones than gear, but I've never been able to find any research literature to back it up.


#3

???? I don't know, I felt just peachy on the SD/PP in the beggining 2 weeks.


#4

I think its the SD. I have done a three week @ 30mg a day and while I gained weight and strength, it made me a misrable moody bitch. I just felt no desire for anything while on it.

I think SD(while it does work) is a pile of crap, and once was enough for me.